# SDR 6CBA2017062917166

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N243AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1243
- Aircraft time: 5,782 hours, 5,493 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP, BOTTOM SKIN IS CRACKED BETWEEN TWO RIVETS ON FORWARD LAP JOINT BETWEEN FORWARD AND AFT FLAP SPARS, BETWEEN FLAP RIBS FIVE AND SIX. REMOVED DAMAGE AND INSTALLED DOUBLER AND FILLER IAW SRM 12-B-57-50-00-00A-664B-A.
